# SDR ASOA2014121211882

- Difficulty date: December 2, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER WING ACCESS HOLE FOR ACCESS PANEL 650HB, JUST INBD OF WS 314.50 HAS SCRATCHES IN 2 PLACES REQUIRING ROTO PEENING.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH GREO 601R-57-21-030 AND EC/TC EO 600-57-81.
